# SDR 99FDEA00485

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Failed
- Location: Mlg Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACT RED DOORS LIGHT AND AMBER GEAR DOOR LIGHT (2ND OFF PNL) REMAIN ILLUM.  RECYCLED GEAR.  *S/D*  REMOVED AND REPLACED NOSE SCHRADER VALVE AND RESERVICE PER MM 12-15-025-2.  CHECKED 6 HRS LATER, NO LEAKS AND PRESSURE THE SAME.
